Siberian Journal of Pure and Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2017, Volume 17, Issue 4, Pages 39–48 (Mi vngu453)  

Mathematical modeling of the mass transfer process in a rectangular channel in the problem of thermal creep

O. V. Germider, V. N. Popov

Northern (Arctic) Federal University named after M. V. Lomonosov, Arkhangelsk

Abstract: We propose a method for calculating the mass flow through a cross-section of a rectangular channel provided that the temperature gradient is parallel to the channel axis. For describing the process we use the diffuse reflection model and study the corresponding linearized problem. For arbitrary values of the Knudsen number we calculate the values of the mass flow through the cross section of the channel. We also analyze the obtained results under the limit passage to o free molecular and hydrodynamic regimes.

Keywords: model kinetic equations, Williams equation, model of diffuse reflection, analytical solutions, rectangular channel, Knudsen number.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 3628


DOI: https://doi.org/10.17377/PAM.2017.17.4

Full text: PDF file (138 kB)
References: PDF file   HTML file

UDC: 517.9
Received: 11.06.2016

Citation: O. V. Germider, V. N. Popov, “Mathematical modeling of the mass transfer process in a rectangular channel in the problem of thermal creep”, Sib. J. Pure and Appl. Math., 17:4 (2017), 39–48

Citation in format AMSBIB
\Bibitem{GerPop17}
\by O.~V.~Germider, V.~N.~Popov
\paper Mathematical modeling of the mass transfer process in a rectangular channel in the problem of thermal creep
\jour Sib. J. Pure and Appl. Math.
\yr 2017
\vol 17
\issue 4
\pages 39--48
\mathnet{http://mi.mathnet.ru/vngu453}
\crossref{https://doi.org/10.17377/PAM.2017.17.4}


Linking options:
  • http://mi.mathnet.ru/eng/vngu453
  • http://mi.mathnet.ru/eng/vngu/v17/i4/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:76
    Full text:9
    References:8
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021